Skip to main content

Research Repository

Advanced Search

A theory, a story, its analysis and some implications

Duffin, J.M.; Simpson, A.

Authors

J.M. Duffin



Citation

Duffin, J., & Simpson, A. (1995). A theory, a story, its analysis and some implications. Journal of Mathematical Behavior, 14(2), 237-250

Journal Article Type Article
Publication Date 1995
Deposit Date Aug 5, 2014
Journal Journal of Mathematical Behavior
Print ISSN 0732-3123
Publisher Elsevier
Volume 14
Issue 2
Pages 237-250